# SDR ASOA2012091302206

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349.00 AND 364.00 STR 27 IS CORRODED.  REMOVED INTERCOSTSAL BETWEEN FS 349 & 364 STR 27 IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
